MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA SIMPLIFEYE INJECTOR; FOLDERS AND INJECTORS, INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA SIMPLIFEYE INJECTOR; FOLDERS AND INJECTORS, INTRAOCULAR LENS
Model Number 21987
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Edema (1791)
Date of Event 03/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product is not available for return.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history trend analysis and direction for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Event or Problem Description
A hospital reported that on day 2, following an uncomplicated intraocular lens (iol) implantation the patient presented with corneal edema.The edema was treated with dexafree (dexaméthason) eye drop, indocollyre (indometacin), odm5 (sodium hyaluronate) eye drops and geltim (timolol) via ocular route.A broken haptic was discovered in the anterior chamber.Approximately 11 weeks post implantation the patient was rehospitalized and a different surgeon explanted the original iol, removed the broken haptic and another lens was placed in the eye.Before the original surgery, the va was 5f/10 p5.Two days post-surgery the va was: 3/10 p6.The va was not quantifiable at one-month post-surgery.No va available post revision.Additional information has been requested.

Brand Name
ENVISTA SIMPLIFEYE INJECTOR
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
MEDICEL AG
dornierstrasse 11
alternhein CH ¿ 9423
SZ   CH ¿ 9423
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22508272
Report Number0001313525-2025-00150
Device Sequence Number8736212
Product Code MSS
UDI-Device Identifier00757770547449
UDI-Public(01)00757770547449(17)261031(10)2304E9
Combination Product (Y/N)N
PMA/510(K) Number
K192005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21987
Device Lot Number2304E9
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENVISTA PRELOADED TORIC IOL
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown